# SDR RRXA000884

- Difficulty date: February 24, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SEVERAL MISDRILLED HOLES IN THE UPPER CARGO BAY. FLOORBEAM INTERCOSTALS AT FS 440 TO 420, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  HOLES ARE WITHIN ALLOWABLE LIMITS IAW E.O. NR 99-236 WITH APPROVED 8110-3 DATED 2-21-00.
